| Model Number |
PFSR110008 |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/19/2019
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during preventive maintenance, the knurled nut extended beyond built-in stop in tracker clamps.No patient impact.
Additional Manufacturer Narrative
This malfunction has not caused or contributed to a death or serious injury in the past; nor has a medical intervention been necessitated to preclude permanent impairment or, a body function or permanent damage to a body function.The manufacturer has identified that this event should be re-evaluated for mdr reporting.The re-assessment, based on analysis of historical data and risk management, determined that the issue does not meet the threshold for reporting and is a non-reportable event.